MAUDE Adverse Event Report: TIDI PRODUCTS LLC SITTER ON CUE PRO; MONITOR, BED PATIENT

TIDI PRODUCTS LLC SITTER ON CUE PRO; MONITOR, BED PATIENT
Model Number 8645WL
Medical Device Problem Code Human-Device Interface Problem (2949)
Health Effect - Clinical Code Ecchymosis (1818)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is based solely on the information provided by the customer.A review of the device history record (dhr) could not be performed since the customer did not provide the product serial / lot number.The device was requested to be returned but will not be returned as it has been put back into inventory.Customer reported issue was due to human error, staff had turned unit off and after turning back on failed to sync with the sensor pad before putting into use.In-service support was offered to the customer, as well as a copy of the instructions for use and alarm set up guide for proper application.Instructions for use (ifu) were reviewed and found to provide adequate instructions and warnings for safe and effective use of the device.The ifu states if the alarm and/or sensor do not function properly, remove the alarm and sensor from service and replace them with a properly functioning alarm and/or sensor.Do not use the alarm or sensor if it does not activate each time weight is removed from the sensor, or if the chair belt sensor is unfastened.Ensure the nurse call cable is plugged into both the fall monitor and the wall port of the nurse call system or that the wireless adapter is paired properly before leaving the patient unattended.Verify that an alert is received at the nursing station.At this time there is no evidence that a manufacturing non-conformity contributed to the reported complaint, and the instructions for use were reviewed and determined to provide adequate instructions and warnings for the safe and effective use of the device.Therefore, no corrective or preventative actions are necessary.All complaints are trended and reviewed by management on a monthly basis.As part of this monthly review, any excursion above the control limits for this failure mode will be assessed, documented and acted upon as warranted.Manufacturer reference file (b)(4).
 
Event or Problem Description
Customer reported a patient fall with a bruise on the back of the head.Customer advised no damage to the products, issue resulted from human error.Return due to patient incident.Item 8645wl, 8309wl.

Brand Name
SITTER ON CUE PRO
Common Device Name
MONITOR, BED PATIENT
Manufacturer (Section D)
TIDI PRODUCTS LLC
570 enterprise drive
neenah WI 54956
Manufacturer Contact
chris rahn
570 enterprise drive
neenah, WI 54956
9207514300
MDR Report Key24572091
Report Number2182318-2026-00029
Device Sequence Number15829418
Product Code KMI
UDI-Device Identifier00190676007639
UDI-Public00190676007639
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number8645WL
Device Catalogue Number8645WL
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/10/2026
Initial Report FDA Received Date03/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown